MAUDE Adverse Event Report: OSSIO Ltd. OSSIOfiber® Compression Staple; Staple, Absorbable

OSSIO Ltd. OSSIOfiber® Compression Staple; Staple, Absorbable
Model Number OF1061515S
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision about 1 year following a 4-corner fusion procedure.
 
Additional Manufacturer Narrative
Company was informed of a revision procedure of 2 staples.An investigation was performed including internal analysis of records.No imaging was provided.No information on clinical symptoms was shared.Revision surgery was performed successfully.Fragments of the removed implants were returned to the company and examined.There is no indication of a design, manufacturing or process issue affecting implant safety, effectiveness or sterility.Based on the limited information available the root cause leading to revision surgery could not be determined.Several known inherent risks, both procedure and patient related may lead to additional surgeries and device removals.As a revision surgery was performed and because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional reports relating to this event are: # 3014323288-2026-00008/9 and 3014554088-2026-00008.

Brand Name
OSSIOfiber® Compression Staple
Common Device Name
Staple, Absorbable
Manufacturer (Section D)
OSSIO Ltd.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO Ltd.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key50782812
Report Number3014554088-2026-00009
Device Sequence Number21213573
Product Code MNU
UDI-Device Identifier07290017630885
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K212594
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model NumberOF1061515S
Device Catalogue NumberOF1061515S
Device Lot NumberOF04571
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OSSIOfiber® Compression Staple System.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale